# SDR DHL200080353C

- Difficulty date: January 25, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD CARGO COMPARTMENT MAIN CARGO FLOOR LOWER SKIN SUPPORT ''U'' ANGLE CRACKED 1 INCH AT FS 640 BL 20 LT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 AND 51-1-21.  N/R 5370
